# SDR UPS08M51616

- Difficulty date: January 16, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 36,131 hours, 7,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AVB752579
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON PANEL 457GR HAS A DENT ON ITS SKIN.  REPAIR ACCOMPLISHED PER EA 11-5400-27-A1772 AND UPS EO NO MD11-5480-28541-A.
